New analytic approximate solutions to the generalized regularized long wave equations
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 749-762
https://doi.org/10.4134/BKMS.b170221
Published online May 31, 2018
Necdet Bildik, Sinan Deniz
Manisa Celal Bayar University, Manisa Celal Bayar University
Abstract : In this paper, the new optimal perturbation iteration method has been applied to solve the generalized regularized long wave equation. Comparing the new analytic approximate solutions with the known exact solutions reveals that the proposed technique is extremely accurate and effective in solving nonlinear wave equations. We also show that,unlike many other methods in literature, this method converges rapidly to exact solutions at lower order of approximations.
Keywords : optimal perturbation iteration method, partial differential equations, regularized long wave equations, solitons
MSC numbers : 70K60, 65N99, 33E15, 35C08
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd